Encephalopathy in ifosfamide‐treated patients

O. Merimsky, I. Reider‐Groswasser, N. Wigler, S. Chaitchik

Research output: Contribution to journalArticlepeer-review

Abstract

Acute encephalopathy following treatment with ifosfamide and mesna was observed in 5 (4 women and 1 men) of 28 patients (17.8%), with advanced sarcoma, lymphoma or ovarian carcinoma. This appeared within 2 to 7 days following the first dose of ifosfamide treatment, and included mental status changes, urinary incontinence, weakness, seizure activity, altered consciousness and psychiatric manifestations. Three cases were fatal, while two patients recovered completely. Brain CT and morphometric studies were normal in all the patients. Associated findings were myelosuppression, renal failure and electrolyte alterations. 1992 Blackwell Munksgaard

Original languageEnglish
Pages (from-to)521-525
Number of pages5
JournalActa Neurologica Scandinavica
Volume86
Issue number5
DOIs
StatePublished - Nov 1992

Keywords

  • encephalopathy
  • ifosfamide
  • malignancy
  • neurotoxicity

Fingerprint

Dive into the research topics of 'Encephalopathy in ifosfamide‐treated patients'. Together they form a unique fingerprint.

Cite this